# SDR 08FDEA00565

- Difficulty date: February 22, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZIONTAL STAB NR 6 ELEVATOR HINGE ARM LUG AT THE ELEVATOR IS CORRODED UPPER INBD.  REMOVED AND REPLACED IAW AMM 55-16-45-1. FUNCTIONAL TEST GOOD IAW AMM 27-31-11.
